Log in
IBS Network
22,595 members7,635 posts

Lowfodmap & meds

Hello, I have currently started the low fodmap diet and have been changed onto a different antidepressent I’m going to the toilet a lot less & im seem to be the opposite of before I’m finding it hard to go now and have constant ache is this normal could it be the change in diet and medication? I worry about my tummy all the time ehhh ... anyone else on venlafaxine 37.5mg after two weeks up to 75mg & pronanolol? 40mg X

1 Reply
oldestnewest

Hi there, I don't know what those meds are but the Pronanolo sounds like a painkiller. My husband had an accident just over two weeks ago and has broken some ribs and is on Co-codamol and they stopped him going to the toilet. He recently had a chest infection because of the accident and because he was given antibiotics he started going again.

If I can't go then I use a rounded dessertspoonful of golden linseeds in around a 3rd of a mug of water and soak them for around an hour then drink, this works for me. Some people grind the linseeds down first before soaking them.

Also, I wouldn't be surprised if the medication is causing the tummy ache.

Hope you feel better soon.

Reply

You may also like...